Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 75, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at May 19, 2015, 7:11 PM CDT for Palo Pinto County, Texas. It was in force for 34 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2015, 7:11 PM CDT (00:11 UTC)
- Expired
- May 19, 2015, 7:45 PM CDT
- In force
- 34 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Palo Pinto County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 84 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 7:18 PM CDT | HAIL 1.75 | 1 Ne Mineral Wells, TX | GOLFBALL HAIL ON NE SIDE OF MINERAL WELLS |
| May 19, 7:23 PM CDT | TORNADO | 2 W Mineral Wells, TX | TORNADO CROSSED HWY 180 |
| May 19, 7:32 PM CDT | TORNADO | Mineral Wells, TX | TORNADO ON 180 AT THE POLICE DEPT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 5:56 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.2 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1306 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 832 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 267 m²/s²
- 0-3 km storm-relative helicity
- 427 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 26.2
The text
As transmitted, in the capitals the NWS used until 2016.
467
WFUS54 KFWD 200011
TORFWD
TXC363-200045-
/O.NEW.KFWD.TO.W.0075.150520T0011Z-150520T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
711 PM CDT TUE MAY 19 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN PALO PINTO COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 745 PM CDT
* AT 710 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 7 MILES SOUTHWEST OF MINERAL WELLS...MOVING
NORTHEAST AT 20 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
MINERAL WELLS AROUND 745 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3300 9811 3300 9808 3298 9806 3269 9806
3262 9816 3274 9831
TIME...MOT...LOC 0010Z 222DEG 19KT 3275 9818
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
AJS2 follow-up statements
566
WWUS54 KFWD 200026
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
726 PM CDT TUE MAY 19 2015
TXC363-200045-
/O.CON.KFWD.TO.W.0075.000000T0000Z-150520T0045Z/
PALO PINTO TX-
726 PM CDT TUE MAY 19 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
NORTHEASTERN PALO PINTO COUNTY...
AT 726 PM CDT...A CONFIRMED TORNADO WAS LOCATED ON HIGHWAY
180...WEST OF MINERAL WELLS... MOVING NORTHEAST AT 15 MPH.
HAZARD...TORNADO.
SOURCE...EMERGENCY MANAGEMENT CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADO WILL BE NEAR...
MINERAL WELLS AROUND 745 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR
IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3300 9811 3300 9808 3298 9806 3269 9806
3272 9813 3282 9824
TIME...MOT...LOC 0026Z 222DEG 14KT 3280 9812
TORNADO...OBSERVED
HAIL...<.75IN
$$
15-BAIN162
WWUS54 KFWD 200029
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
729 PM CDT TUE MAY 19 2015
TXC363-200045-
/O.CON.KFWD.TO.W.0075.000000T0000Z-150520T0045Z/
PALO PINTO TX-
729 PM CDT TUE MAY 19 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
NORTHEASTERN PALO PINTO COUNTY...
AT 728 PM CDT...A CONFIRMED TORNADO WAS LOCATED OVER MINERAL WELLS...
MOVING NORTHEAST AT 20 MPH.
HAZARD...TORNADO AND TWO INCH HAIL.
SOURCE...EMERGENCY MANAGEMENT CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN PALO PINTO COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR
IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3300 9811 3300 9808 3298 9806 3269 9806
3272 9813 3282 9824
TIME...MOT...LOC 0028Z 221DEG 19KT 3282 9811
TORNADO...OBSERVED
HAIL...2.00IN
$$
15-BAINWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 19, 6:51 PM CDT, 20 minutes earlier.
Area forecast discussion, May 19, 6:51 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 651 PM CDT TUE MAY 19 2015 .AVIATION... SCATTERED STRONG TO SEVERE CONVECTION ONGOING FROM WICHITA FALLS SOUTHWARD TO COLEMAN TEXAS...WITH ISOLATED CELLS PERSISTING FARTHER EAST FROM NEAR MINERAL WELLS TO NW OF WACO. FOR NOW...BELIEVE MOST CONVECTION WILL REMAIN TO THE WEST/NORTHWEST OF THE METROPLEX TAF SITES...AND HAVE KEPT THUNDER OUT OF THE INITIAL HOURS OF THESE TAFS. HOWEVER...ENVIRONMENT WILL REMAIN RELATIVELY FAVORABLE ALONG THE I-35 CORRIDOR THROUGH AT LEAST SUNSET. AS SUCH...MAY NEED TO ADD VCTS TO AT LEAST THE KFTW...KAFW..AND KDFW TAFS...IF CURRENT CONVECTION HOLDS TOGETHER. OTHERWISE...ALL TAFS SHOW A TREND TOWARD MVFR CIGS BY 06Z...AND EVENTUALLY IFR CIGS BY 10Z AS LOW CLOUDINESS EVOLVES IN MOIST SOUTHERLY FLOW OVERNIGHT. SHORT-TERM MODEL GUIDANCE SUGGESTS ANOTHER BAND OF CONVECTION WILL MOVE SOUTHEASTWARD OUT OF OKLAHOMA AFTER 06Z...WITH THE DECAYING REMNANTS POTENTIALLY AFFECTING THE METROPLEX BY 10Z. CONFIDENCE IS STILL NOT GREAT ON THE DEVELOPMENT OF THIS ACTIVITY...BUT HAVE SHOWN AT LEAST VCSH CONDITIONS IN THE METROPLEX AFTER 10Z. ANY ACTIVITY SHOULD REMAIN NORTH OF WACO THROUGH 12Z. && .PREV DISCUSSION... /ISSUED 350 PM CDT TUE MAY 19 2015/ DUE TO PERSISTENT LOW CLOUDS...AFTERNOON TEMPERATURES ARE GENERALLY COOLER THAN 24 HOURS EARLIER. BUT WITH DEW POINTS AROUND 70F AND LITTLE TO NO INHIBITION...CONVECTIVE CELLS HAVE DEVELOPED ACROSS NORTH AND CENTRAL TEXAS IN SIMILAR FASHION. MLCAPE VALUES HAVE SOARED ABOVE 2000J/KG IN MANY AREAS SOUTH OF THE I-20 CORRIDOR...WITH VALUES APPROACHING 2500J/KG IN FAR SOUTHERN ZONES WHERE TEMPS HAVE REACHED THE MID 80S. PW VALUES NEARLY 2 INCHES IN THESE AREAS WILL ASSURE CONSIDERABLE PRECIP LOADING IN STRONG UPDRAFTS. DESPITE MORE PROGRESSIVE MOVEMENT TODAY...THIS SHOULD RESULT IN A FEW DOWNBURSTS...A SUBSET OF WHICH MAY REACH SEVERE LIMITS AT THE SURFACE. SPEED SHEAR IS RATHER ORDINARY...BUT THE DIRECTIONAL SHEAR IN THE LOWEST 3KM IS SUFFICIENT TO ROTATE THESE STRONG UPDRAFTS. IN HIGH-INSTABILITY ENVIRONMENTS...TORNADOES CAN OCCUR WITH THESE MINI-SUPERCELLS. ALTHOUGH THE LOW-LEVEL FLOW REMAINS WEAK...IT HAS RECOVERED ENOUGH TO PREVENT THE SLOW-MOVING MEANDERING STORMS WE ENCOUNTERED ON MONDAY. NONETHELESS...THE FLOOD THREAT WILL CONTINUE WITH HIGH PRECIPITATION EFFICIENCY AND SATURATED SOILS. CREEKS AND STREAMS...AS WELL AS MAIN-STEM RIVERS...REMAIN PRONE TO FLOOD. NORTH OF I-20...TEMPERATURES ARE STRUGGLING TO REACH 80 DEGREES. THIS IS LIMITING INSTABILITY TO VALUES UNDER 1500J/KG. BUT IN FAR NORTHERN ZONES...WHERE A PASSING SHORTWAVE WILL ENHANCE THE FORCING ALOFT...DEEP SURFACE-BASED CONVECTION WILL OCCUR. THOUGH STILL IN THE WARM SECTOR...THESE CELLS WILL BE CLOSER TO A FRONTAL BOUNDARY...WHICH WILL BACK THE SURFACE WINDS...ENHANCING THE TORNADO THREAT. AT THIS TIME...ONLY MONTAGUE AND COOKE ARE INCLUDED IN A TORNADO WATCH THAT CONTINUES THROUGH 9 PM. MUCH OF THIS CONVECTION IS DIURNALLY DRIVEN AND WILL DISSIPATE WITH THE LOSS OF DAYTIME HEATING. THE BULK OF THE ACTIVITY OVERNIGHT WILL BE NORTH OF THE I-20 CORRIDOR...ASSOCIATED WITH THE TRANSITING SHORTWAVE ENERGY. THE SEVERE POTENTIAL WILL DIMINISH... BUT THE THREAT OF HEAVY RAIN WILL PERSIST. DESPITE SOME SUBSIDENCE AND SHORTWAVE RIDGING ON WEDNESDAY...THE EXITING SHORTWAVE TROUGH WILL HELP DRAG THE FRONTAL BOUNDARY INTO THE I-20/I-30 CORRIDORS AT PEAK HEATING WEDNESDAY AFTERNOON. SEVERE STORMS WILL BE POSSIBLE ALONG THE BOUNDARY...BUT THEIR DURATION WILL DEPEND ON THE SPEED OF THE FRONT AND THE EXTENT OF THE CONVECTION DEVELOPING A SOUTHWARD-MOVING COLD POOL THAT COULD LIMIT THE LIFESPAN OF INDIVIDUAL UPDRAFTS. HOWEVER...STORM MOTION NEARLY PARALLEL TO THE BOUNDARY COULD PROLONG ROTATING UPDRAFTS SUFFICIENTLY FOR A FEW TORNADOES. THEN AGAIN...IF TOO MANY UPDRAFTS ARE COMPETING...TRAINING ALONG THE BOUNDARY AND A RESULTING FLOOD THREAT MAY BE THE PRIMARY HAZARD. DEPENDING ON THE EXTENT OF THE WEDNESDAY CONVECTIVE ACTIVITY...THE FRONT MAY PASS THROUGH THE ENTIRE CWA. EVEN THOUGH DEW POINTS WILL BE REDUCED IN THE POSTFRONTAL AIR ON THURSDAY...OVERRUNNING 850MB MOISTURE AND RENEWED SOUTHWEST FLOW ALOFT SHOULD PREVENT A BREAK IN THE WET PATTERN. RAIN CHANCES WILL STEADILY INCREASE INTO THE HOLIDAY WEEKEND...LIKELY DISRUPTING OUTDOOR ACTIVITIES. IT STILL APPEARS THE MAIN EVENT WILL BE SATURDAY NIGHT INTO SUNDAY...WHEN A POTENT SHORTWAVE TRACKS THROUGH NORTH AND CENTRAL TEXAS. GUIDANCE REMAINS IN GOOD AGREEMENT WITH THE POSITION AND TIMING...THOUGH THIS FAR OUT...THERE ARE UNSURPRISINGLY SOME DIFFERENCES IN STRENGTH. WITH THE CURRENT PROJECTED TIMING...THE MAIN CONCERN WOULD BE WIDESPREAD RAINFALL AND FLOODING. 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 70 83 61 74 62 / 60 50 50 40 40 WACO, TX 71 85 65 77 63 / 30 20 50 40 40 PARIS, TX 68 80 60 74 59 / 50 50 50 40 30 DENTON, TX 69 81 59 71 60 / 60 50 50 40 40 MCKINNEY, TX 69 81 60 74 60 / 60 50 50 40 30 DALLAS, TX 70 84 62 74 63 / 50 50 50 40 40 TERRELL, TX 70 83 63 77 62 / 40 40 50 40 30 CORSICANA, TX 70 84 65 77 64 / 30 30 50 40 30 TEMPLE, TX 69 84 67 78 64 / 20 20 40 40 40 MINERAL WELLS, TX 68 81 59 71 60 / 50 50 50 40 50 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 10 PM CDT THIS EVENING FOR TXZ091- 100>102-115-116. &&
Hazardous weather outlook, May 19, 4:00 PM CDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 400 PM CDT TUE MAY 19 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201215- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 400 PM CDT TUE MAY 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. A FEW STORMS COULD BRIEFLY REACH STRONG TO SEVERE LIMITS WITH HAIL...DAMAGING WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING. AN ISOLATED TORNADO IS POSSIBLE THROUGH EARLY EVENING. LOCALLY HEAVY RAINFALL ON TOP OF SATURATED SOILS MAY POSE A FLOODING PROBLEM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A CHANCE OF THUNDERSTORMS WILL CONTINUE ACROSS ALL OF NORTH TEXAS WEDNESDAY THROUGH MONDAY. ISOLATED AREAS OF SEVERE WEATHER WILL BE POSSIBLE EACH DAY...ALONG WITH A POTENTIAL FOR LOCALIZED HEAVY RAIN AND FLOODING. SEVERE WEATHER CHANCES WILL INCREASE THIS COMING WEEKEND...THOUGH MANY UNCERTAINTIES EXIST ON OVERALL THREATS AND SYSTEM EVOLUTION AT THIS TIME. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED MAINLY NORTHWEST OF A LAMPASAS TO WACO TO ATHENS LINE THROUGH THIS EVENING.
In the hours before
Local storm report, May 19, 6:18 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
618 PM CDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM HAIL ANTELOPE 33.43N 98.37W
05/19/2015 M1.75 INCH JACK TX LAW ENFORCEMENT
GOLF BALL SIZE HAIL IN ANTELOPELocal storm report, May 19, 6:22 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
622 PM CDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 4 E ANTELOPE 33.43N 98.30W
05/19/2015 E2.75 INCH JACK TX EMERGENCY MNGR
BASEBALL SIZE HAILLocal storm report, May 19, 6:27 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
627 PM CDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM TORNADO 2 ENE PALO PINTO 32.78N 98.27W
05/19/2015 PALO PINTO TX TRAINED SPOTTER
2 TORNADOS ON THE GROUNDLocal storm report, May 19, 6:36 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
636 PM CDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 15 NNW JACKSBORO 33.42N 98.27W
05/19/2015 E4.00 INCH JACK TX TRAINED SPOTTERLocal storm report, May 19, 6:37 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
637 PM CDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TORNADO 2 NE PALO PINTO 32.79N 98.28W
05/19/2015 PALO PINTO TX EMERGENCY MNGRLocal storm report, May 19, 6:59 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
659 PM CDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM HAIL 2 W GRAHAM 33.10N 98.63W
05/19/2015 E1.25 INCH YOUNG TX PUBLICThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:01 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker, Wise | 44 min |
| May 19, 7:24 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 66 min |
| May 19, 7:29 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 34 min |
| May 19, 7:37 PM CDT | Tornado Warning | FWD | Palo Pinto, Parker | 23 min |
| May 19, 7:42 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 63 min |
| May 19, 7:48 PM CDT | Tornado Warning | FWD | Jack | 27 min |
| May 19, 7:52 PM CDT | Flash Flood Warning | FWD | Jack, Young | 3 hr |
| May 19, 7:57 PM CDT | Tornado Warning | FWD | Jack, Palo Pinto, Parker, Wise | 33 min |
| May 19, 7:59 PM CDT | Severe Thunderstorm Warning | FWD | Young | 46 min |
| May 19, 8:14 PM CDT | Tornado Warning | FWD | Jack | 31 min |
| May 19, 8:42 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 63 min |
| May 19, 9:02 PM CDT | Special Weather Statement | FWD | Erath | 43 min |
| May 19, 9:06 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 54 min |
| May 19, 9:15 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath | 45 min |
| May 19, 9:15 PM CDT | Tornado Warning | FWD | Jack, Wise | 30 min |
| May 19, 9:20 PM CDT | Flash Flood Warning | FWD | Jack | 3 hr |
| May 19, 9:42 PM CDT | Tornado Warning | FWD | Wise | 33 min |
| May 19, 9:43 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 62 min |
| May 19, 9:56 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 24 min |
| May 19, 10:08 PM CDT | Tornado Warning | FWD | Wise | 37 min |
| May 19, 10:17 PM CDT | Areal Flood Advisory | FWD | Wise | 118 min |
| May 19, 10:40 PM CDT | Areal Flood Warning | FWD | Jack | 3 hr |
| May 19, 10:40 PM CDT | Tornado Warning | FWD | Wise | 35 min |
| May 19, 10:43 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 62 min |
| May 19, 10:56 PM CDT | Flash Flood Warning | FWD | Denton, Wise | 3 hr |
| May 19, 10:59 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 61 min |
| May 19, 11:09 PM CDT | Tornado Warning | FWD | Denton | 36 min |
| May 19, 11:24 PM CDT | River Flood Warning | FWD | Jack | 4 days |
| May 19, 11:56 PM CDT | Tornado Warning | FWD | Denton | 34 min |
| May 20, 12:13 AM CDT | Areal Flood Warning | FWD | Jack | 3 hr |
| May 20, 12:25 AM CDT | Special Weather Statement | FWD | Denton | 50 min |
| May 20, 12:35 AM CDT | River Flood Warning | FWD | Wise | 58 hr |
| May 20, 12:39 AM CDT | Areal Flood Advisory | FWD | Cooke | 3 hr |
| May 20, 12:47 AM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| May 20, 12:56 AM CDT | Special Weather Statement | FWD | Cooke | 49 min |
| May 20, 1:06 AM CDT | Severe Thunderstorm Warning | FWD | Montague | 54 min |
| May 20, 1:22 AM CDT | Areal Flood Advisory | FWD | Montague | 3 hr |
| May 20, 1:49 AM CDT | Special Weather Statement | FWD | Cooke | 56 min |
| May 20, 1:51 AM CDT | Flash Flood Warning | FWD | Cooke, Montague | 6 hr |
| May 20, 2:09 AM CDT | River Flood Warning | FWD | Denton | 17 hr |
| May 20, 2:09 AM CDT | River Flood Warning | FWD | Denton | 8 days |
| May 20, 2:21 AM CDT | Areal Flood Warning | FWD | Jack, Wise | 3 hr |
| May 20, 2:57 AM CDT | Flash Flood Warning | FWD | Grayson | 4 hr |
| May 20, 3:17 AM CDT | Flash Flood Warning | FWD | Denton, Jack, Wise | 6 hr |
| May 20, 4:17 AM CDT | Flash Flood Warning | FWD | Fannin, Lamar | 4 hr |
| May 20, 4:56 AM CDT | Areal Flood Advisory | FWD | Young | 3 hr |
| May 20, 5:02 AM CDT | Areal Flood Advisory | FWD | Collin | 3 hr |
| May 20, 5:42 AM CDT | River Flood Warning | FWD | Cooke | 19 hr |
| May 20, 5:42 AM CDT | River Flood Warning | FWD | Collin | 34 hr |
| May 20, 5:53 AM CDT | Areal Flood Advisory | FWD | Delta, Hopkins, Hunt | 3 hr |
| May 20, 6:28 AM CDT | Special Weather Statement | FWD | Palo Pinto | 47 min |
| May 20, 6:56 AM CDT | Areal Flood Warning | FWD | Grayson | 3 hr |
| May 20, 7:43 AM CDT | Areal Flood Advisory | FWD | Cooke, Montague | 3 hr |
| May 20, 8:00 AM CDT | Areal Flood Advisory | FWD | Fannin, Lamar | 3 hr |
| May 20, 8:15 AM CDT | River Flood Warning | FWD | Hunt | 43 hr |
| May 20, 8:15 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 32 hr |
| May 20, 11:04 AM CDT | Areal Flood Warning | FWD | Cooke, Montague | 6 hr |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.